Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Baby's skin is white and stretched and has bumpy dots. Prescribed Alerid and Dermocalm

Hello Dr. Santosh Kondekar, I am Swapna. I have 6 months old baby. He is healthy baby. When he was 5months old, he got elergy(total boby became red). We went to doc, he told my babies skin is sensitive. This will happen for 2years. It happened many times. He gave us Alerid and Dermocalm lotion. So we are using it. And now his skin is getting changed. I dont know to describe it but its like white stretched skin(Its like rashes/fungus on skin) and bumpy dots(like pimples ). We have consulted docotor, he told us to continue Dermocalm. I am worried. Please help me. Thanks
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response
Feb 2013
Hi Swapna,
Most of the skin conditions will be understood by physically examining the child skin leisons. So better to take your child to a dermatologist for examination and take proper medication for it and if you upload the skin lesion images we will be in a better situation to help you more by detecting the skin problem
Thank you
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor